# SDR CA130516009

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Aircraft time: 18,453 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Part number: NB450991
- Condition: Loose
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END BEARING NOTED TO BE MOVING DUE TO LOOSE TAPER PINS IN FWD END OF RUDDER DRIVE ROD.  ROD REPAIRED AND RE-INSTALLED.
